# SDR DHL9974107C

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING LEADING EDGE CAVITY INBD MOUNT SUPPORT ANGLE FOR THE NR 2 LEADING EDGE FLAP ACTUATOR IS CRACKED AT THE UPPER CORNER RADIUS.  REPLACED MOUNT SUPPORT ANGLE PER SRM 51-30-2, 10 BY 6.  REPLACED O/B MOUNT SUPPORT PER SRM 51-30-2, 10 BY 6, N/R 1398.
